# SDR SIMA202001197004

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,477 hours, 34,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY STRIP LIGHT #6 HAS BROKEN WIRE AT THE CONNECTOR..-C/A-RAR SPICE CONNECTOR ON EMERGENCY FLOOR PROXIMITY STRIP LIGHT #6 IAW EMB 140 SWPM 20-21-00. SEE NRWC # 808-ABI-03620 ITEM #2 FOR OPERATIONAL TEST.
